Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43842
Title: Characterization theorem for Laguerre–Hahn orthogonal polynomials on non-uniform lattices
Authors: Branquinho, Amílcar 
Rebocho, Maria das Neves 
Issue Date: 2015
Publisher: Elsevier
Project: info:eu-repo/grantAgreement/FCT/COMPETE/132981/PT 
Serial title, monograph or event: Journal of Mathematical Analysis and Applications
Volume: 427
Issue: 1
Abstract: A characterization theorem for Laguerre–Hahn orthogonal polynomials on non-uniform lattices is stated and proved. This theorem proves the equivalence between the Riccati equation for the formal Stieltjes function, linear first-order difference relations for the orthogonal polynomials as well as for the associated polynomials of the first kind, and linear first-order difference relations for the functions of the second kind.
URI: http://hdl.handle.net/10316/43842
Other Identifiers: 10.1016/j.jmaa.2015.02.044
DOI: 10.1016/j.jmaa.2015.02.044
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
p1321.pdf178.59 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

6
checked on May 29, 2020

WEB OF SCIENCETM
Citations

6
checked on May 29, 2020

Page view(s) 10

851
checked on May 28, 2020

Download(s)

63
checked on May 28, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.